Please use this identifier to cite or link to this item:
PIRA download icon_1.1View/Download Full Text
Title: Subdiffusion with a time-dependent coefficient : analysis and numerical solution
Authors: Jin, B
Li, B 
Zhou, Z 
Issue Date: 2019
Source: Mathematics of computation, 2019, v. 88, no. 319, p. 2157-2186
Abstract: In this work, a complete error analysis is presented for fully discrete solutions of the subdiffusion equation with a time-dependent diffusion coefficient, obtained by the Galerkin finite element method with conforming piecewise linear finite elements in space and backward Euler convolution quadrature in time. The regularity of the solutions of the subdiffusion model is proved for both nonsmooth initial data and incompatible source term. Optimal-order convergence of the numerical solutions is established using the proven solution regularity and a novel perturbation argument via freezing the diffusion coefficient at a fixed time. The analysis is supported by numerical experiments.
Publisher: American Mathematical Society
Journal: Mathematics of computation 
ISSN: 0025-5718
EISSN: 1088-6842
DOI: 10.1090/mcom/3413
Rights: First published in Mathematics of Computation 88 (February 6, 2019), published by the American Mathematical Society. © 2019 American Mathematical Society.
Appears in Collections:Journal/Magazine Article

Files in This Item:
File Description SizeFormat 
555_mcom corrected.pdfPre-Published version416.28 kBAdobe PDFView/Open
Open Access Information
Status open access
File Version Final Accepted Manuscript
View full-text via PolyU eLinks SFX Query
Show full item record

Page views

Citations as of May 15, 2022


Citations as of May 20, 2022


Citations as of May 19, 2022

Google ScholarTM



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.